Адрес e-mail:

Состав диссертационного совета (соискатель Пушняковa Ф.А.)

Состав диссертационного совета № ФПМИ.01.01.09.007

ФИО соискателя: Пушняков Филипп Анатольевич

Название диссертации: О числе рёбер в индуцированных подграфах специальных дистанционных графов

Научная специальность: 01.01.09 –  Дискретная математика и математическая кибернетика

Ученая степень, на соискание которой представлена диссертация: кандидат физико-математических наук


1. Шабанов Дмитрий Александрович - председатель диссертационного совета

Основное место работы: Федеральное государственное автономное образовательное учреждение высшего образования "Московский физико-технический институт (национальный исследовательский университет)"

Должность: ведущий научный сотрудник

Ученая степень: доктор физико-математических наук

Ученое звание: доцент

Публикации по специальности диссертации:

1. Semenov, A., Shabanov, D., On the weak chromatic number of random hypergraphs (2020) Discrete Applied Mathematics, 276, pp. 134-154.

2. Akhmejanova, M.B., Shabanov, D.A., Equitable colorings of hypergraphs with few edges, (2020) Discrete Applied Mathematics, 276, pp. 2-12.

3. Kargaltsev, S., Shabanov, D., Shaikheeva, T., Two values of the chromatic number of a sparse random graph, (2019) Acta Mathematica Universitatis Comenianae, 88 (3), pp. 849-854.

4. Kravstov, D., Krokhmal, N., Shabanov, D., Panchromatic 3-colorings of random hypergraphs, (2019) European Journal of Combinatorics, 78, pp. 28-43

5. Shabanov, D.A., Shaikheeva, T.M., The List-Chromatic Number of Complete Multipartite Hypergraphs and Multiple Covers by Independent Sets, (2020) Mathematical Notes, 107 (3-4), pp. 499-508

6. Kravtsov, D.A., Krokhmal, N.E., Shabanov, D.A., On panchromatic colourings of a random hypergraph, (2018) Russian Mathematical Surveys, 73 (4), pp. 731-733

7. Kupavskii, A., Shabanov, D., Colourings of Uniform Hypergraphs with Large Girth and Applications, (2018) Combinatorics Probability and Computing, 27 (2), pp. 245-273

8. Kozik, J., & Shabanov, D. (2016). Improved algorithms for colorings of simple hypergraphs and applications. Journal of Combinatorial Theory.Series B, 116, 312-332. doi:10.1016/j.jctb.2015.09.004

9. Semenov, A. S., & Shabanov, D. A. (2017). Independence numbers of random sparse hypergraphs. Discrete Mathematics and Applications, 27(4), 231-245. doi:10.1515/dma-2017-0025

10. Shabanov, D. A. (2017). On the concentration of the chromatic number of a random hypergraph. Doklady Mathematics, 96(1), 321-325. doi:10.1134/S1064562417040044

11. Akolzin, I., & Shabanov, D. (2016). Colorings of hypergraphs with large number of colors. Discrete Mathematics, 339(12), 3020-3031. doi:10.1016/j.disc.2016.06.016

2. Белов Алексей Яковлевич

Основное место работы: Федеральное государственное автономное образовательное учреждение высшего образования "Московский физико-технический институт (национальный исследовательский университет)"

Должность: главный научный сотрудник

Ученая степень: доктор физико-математических наук

Ученое звание: доцент

Публикации по специальности диссертации:

1. Kanel Belov, A., Razavinia, F., Zhang, W., Bergman’s centralizer theorem and quantization, (2018) Communications in Algebra, 46 (5), pp. 2123-2129., DOI: 10.1080/00927872.2017.1372462, ИСТОЧНИКИ: Scopus.

2. Kanel-Belov, A., Grigoriev, S., Elishev, A., Yu, J.-T., Zhang, W., Lifting of polynomial symplectomorphisms and deformation quantization, (2018) Communications in Algebra, pp. 1-13., DOI: 10.1080/00927872.2018.1427255, ИСТОЧНИКИ: Scopus.

3. Kanel-Belov, A., Malev, S., Rowen, L., The images of Lie polynomials evaluated on matrices, (2017) Communications in Algebra, 45 (11), pp. 4801-4808., DOI: 10.1080/00927872.2017.1282959, ИСТОЧНИКИ: Scopus.

4. Belov, A.Y., Chernyat’ev, A.L., Description of normal bases of boundary algebras and factor languages of slow growth, (2017) Mathematical Notes, 101 (1-2), pp. 203-207., DOI: 10.1134/S0001434617010242, ИСТОЧНИКИ: Scopus.

5. Belov-Kanel, A., Elishev, A., On planar algebraic curves and holonomic D-modules in positive characteristic, (2016) Journal of Algebra and its Applications, 15 (8), статья № 1650155, DOI: 10.1142/S0219498816501553, ИСТОЧНИКИ: Scopus.

6. Aljadeff, E., Kanel-Belov, A., Karasik, Y., Kemer's theorem for affine PI algebras over a field of characteristic zero, (2016) Journal of Pure and Applied Algebra, 220 (8), pp. 2771-2808., DOI: 10.1016/j.jpaa.2015.12.008, ИСТОЧНИКИ: Scopus.

7. Kanel-Belov, A., Malev, S., Rowen, L., Power-central polynomials on matrices, (2016) Journal of Pure and Applied Algebra, 220 (6), pp. 2164-2176., DOI: 10.1016/j.jpaa.2015.11.001, ИСТОЧНИКИ: Scopus.

8. Kanel-Belov, A., Malev, S., Rowen, L., The images of multilinear polynomials evaluated on 3 ? 3 matrices, (2016) Proceedings of the American Mathematical Society, 144 (1), pp. 7-19. , DOI: 10.1090/proc/12478, ИСТОЧНИКИ: Scopus.

3. Жуковский Максим Евгеньевич

Основное место работы: Федеральное государственное автономное образовательное учреждение высшего образования "Московский физико-технический институт (национальный исследовательский университет)"

Должность: доцент

Ученая степень: доктор физико-математических наук

Ученое звание: доцент

Публикации по специальности диссертации:

1. Balogh, J., Zhukovskii, M.Maximum induced subgraphs of the binomial random graph (2019) Acta Mathematica Universitatis Comenianae, 88 (3), pp. 423-427

2. Derevyanko, N.M., Zhukovskii, M.E., Rassias, M., Skorkin, A.Y.The Size of a Maximum Subgraph of the Random Graph with a Given Number of Edges(2019) Doklady Mathematics, 100 (2), pp. 478-479 DOI: 10.1134/S1064562419050223

3. Verbitsky, O., Zhukovskii, M. The Descriptive Complexity of Subgraph Isomorphism Without Numerics (2019) Theory of Computing Systems, 63 (4), pp. 902-921 DOI: 10.1007/s00224-018-9864-3

3. Zhukovskii, M.E., Razafimahatratra, A.S. Zero–One Laws for Sentences with k Variables (2019) Doklady Mathematics, 99 (3), pp. 270-272 DOI: 10.1134/S1064562419030098

4. Verbitsky, O., Zhukovskii, M. Tight bounds on the asymptotic descriptive complexity of subgraph isomorphism (2019) ACM Transactions on Computational Logic, 20 (2), статья № 9, DOI: 10.1145/3303881

5. Popova, S.N., Zhukovskii, M.E. Existential monadic second order logic of undirected graphs: The Le Bars conjecture is false (2019) Annals of Pure and Applied Logic, 170 (4), pp. 505-514 DOI: 10.1016/j.apal.2018.12.001

6. Zhukovskii, M.E. Logical laws for short existential monadic second-order sentences about graphs (2019) Journal of Mathematical Logic, статья № 2050007 DOI: 10.1142/S0219061320500075

7. Egorova, A.N., Zhukovskii, M.E. Disproof of the Zero–One Law for Existential Monadic Properties of a Sparse Binomial Random Graph (2019) Doklady Mathematics, 99 (1), pp. 68-70 DOI: 10.1134/S1064562419010216

8. Verbitsky, O., Zhukovskii, M. On the first-order complexity of induced subgraph isomorphism (2019) Logical Methods in Computer Science, 15 (1), pp. 25:1-25:24 DOI: 10.23638/LMCS-15(1:25)2019

9. Razafimahatratra, A.S., Zhukovskii, M. Zero–one laws for k-variable first-order logic of sparse random graphs (2019) Discrete Applied Mathematics DOI: 10.1016/j.dam.2019.02.032

10. Zhukovskii, M.E., Rodionov, I.V. On the Distribution of the Maximum k-Degrees of the Binomial Random Graph (2018) Doklady Mathematics, 98 (3), pp. 619-621 DOI: 10.1134/S1064562418070268

11. Zhukovskii, M.E., Popova, S.N. A Disproof the Le Bars Conjecture about the Zero–One Law for Existential Monadic Second-Order Sentences (2018) Doklady Mathematics, 98 (3), pp. 638-640. DOI: 10.1134/S1064562418070311

12. Dmitriev, D.I., Zhukovskii, M.E. On a connection of two graph-theoretic problems with conjectures of Ramanujan and Samuels (2018) Russian Mathematical Surveys, 73 (4), pp. 728-730 DOI: 10.1070/RM9836

13. Matushkin, A.D., Zhukovskii, M.E. First order sentences about random graphs: Small number of alternations (2018) Discrete Applied Mathematics, 236, pp. 329-346 DOI: 10.1016/j.dam.2017.10.017.

4. Кабатянский Григорий Анатольевич

Основное место работы: Автономная некоммерческая образовательная организация высшего профессионального образования "Сколковский институт науки и технологий"

Должность: Профессор, советник ректора по науке                                                   

Ученая степень: Доктор физико-математических наук

Публикации по специальности диссертации:

1. Gu, Y., Cheng, M., Kabatiansky, G., Miao, Y.,  Probabilistic Existence Results for Parent-Identifying Schemes, (2019) IEEE Transactions on Information Theory, 65 (10), статья № 8756061, pp. 6160-6170

2. Kabatiansky, G.A., Traceability Codes and Their Generalizations, (2019) Problems of Information Transmission, 55 (3), pp. 283-294. 

3. Egorova, E., Fernandez, M., Kabatiansky, G., A Construction of Traceability Set Systems with Polynomial Tracing Algorithm, (2019) IEEE International Symposium on Information Theory - Proceedings, 2019-July, статья № 8849353, pp. 2739-2742

4. Egorova, E., Kabatiansky, G., Krouk, E., Tavernier, C., A new code-based public-key cryptosystem resistant to quantum computer attacks, (2019) Journal of Physics: Conference Series, 1163 (1), статья № 012061

5. Egorova, E., Fernandez, M., Kabatiansky, G., Lee, M.H., Signature codes for weighted noisy adder channel, multimedia fingerprinting and compressed sensing, (2019) Designs, Codes, and Cryptography, 87 (2-3), pp. 455-462

6. Moreira, J., Fernandez, M., Kabatiansky, G.,Constructions of almost secure frameproof codes with applications to fingerprinting schemes,(2018) Designs, Codes, and Cryptography, 86 (4), pp. 785-802. DOI: 10.1007/s10623-017-0359-z

7. Kabatiansky, G., Landjev, I.,Preface,(2017) Electronic Notes in Discrete Mathematics, 57, pp. 1-2. DOI: 10.1016/j.endm.2017.02.001

8. Egorova, E., Fernandez, M., Kabatiansky, G.,Multimedia fingerprinting codes resistant against colluders and noise, (2017) 8th IEEE International Workshop on Information Forensics and Security, WIFS 2016, статья № 7823904, DOI: 10.1109/WIFS.2016.7823904

9. Egorova, E., Kabatiansky, G., Analysis of two tracing traitor schemes via coding theory, (2017) Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 10495 LNCS, pp. 84-92. , DOI: 10.1007/978-3-319-66278-7_8

10. Egorova, E., Fernandez, M., Kabatiansky, G., Lee, M.H., Signature codes for the A-channel and collusion-secure multimedia fingerprinting codes, (2016) IEEE International Symposium on Information Theory - Proceedings, 2016-August, статья № 7541858, pp. 3043-3047, DOI: 10.1109/ISIT.2016.7541858

11. Moreira, J., Fernandez, M., Kabatiansky, G., Almost separating and almost secure frameproof codes over q -ary alphabets,(2016) Designs, Codes, and Cryptography, 80 (1), pp. 11-28., DOI: 10.1007/s10623-015-0060-z

5. Малышев Дмитрий Сергеевич

Основное место работы: Нижегородский филиал Национального исследовательского университета «Высшая школа экономики»

Должность: профессор кафедры прикладной математики и информатики 

Ученая степень: доктор физико-математических наук 

Ученое звание: доцент

Публикации по специальности диссертации:

1.Chirkov A.Y., Gribanov D.V., Malyshev D.S., Pardalos P.M., Veselov S.I., Zolotykh N.Y. On the complexity of quasiconvex integer minimization problem // Journal of Global Optimization. 2019. Vol. 73. No. 4. P. 761-788. doi: 10.100/2Fsl0898-018-0729-8.

2.Gribanov D.V., Malyshev D.S., Pardalos P.M., Veselov S.I. FPT-algorithms for some problems related to integer programming // Journal of Combinatorial Optimization. 2018. Vol.35. No. 4. P. 1128-1146. doi: 10.1007%2Fsl0878-018-0264-z

3.Malyshev D.S. The weighted coloring problem for two graph classes characterized by sm&il forbidden induced structures // Discrete Applied Mathematics. 2018. Vol.247. P. 423-432. doi: 10.1016/j .dam.2018.04.006.

4.Malyshev D.S., Gribanov D.V. The computational complexity of dominating set problems for instances with bounded minors of constraint matrices // Discrete Optimization. 2018. Vol.29. P. 103-110. doi: 10.1016/j.disopt.2018.03.002.

5.Lozin V.V., Malyshev D.S., Mosca R., Zamaraev V.A. More results on weighted independent domination // Theoretical Computer Science. 2017. Vol.700. P. 63-74. doi: 10.1016/j .tcs.2017.08.007.

6.Malyshev D.S. Polynomial-time approximation algorithms for the coloring problem in some cases // Journal of Combinatorial Optimization. 2017. Vol.33. No. 3. P. 809-813. doi: 10.1007%2Fs 10878-016-0008-x.

7.Malyshev D. The complexity of the Vertex 3-colorability problem for some hereditary classes defined by 5-vertex forbidden induced subgraphs // Graphs and Combinatorics. 2017. Vol.33. No. 4. P. 1009-1022. doi: 10.1007%2Fs00373-017-1790-7.

8.Turkensteen M., Malyshev D.S., Goldengorin B.I., Pardalos P. M. The reduction of computation times of upper and lower tolerances for selected combinatorial optimization problems // Journal of Global Optimization. 2017. Vol. 68. No. 3. P. 601-622. doi: 10.1007%2Fs 10898-016-0486-5.

9.Malyshev D.S., Lobanova O.O. Two complexity results for the vertex coloripg problem // Discrete Applied Mathematics. 2017. Vol.219. P. 158-166. doi: 10.1016/j .dam.2016.10.025.

10.Lozin V.V., Malyshev D. Vertex coloring of graphs with few obstructions // Discrete Applied Mathematics. 2017. Vol. 216. P. 273-280. doi: 10.1016/j.dam.2015.02.015.



Ученый секретарь: К.Ю. Войтиков (voitikov.ku@mipt.ru)


Если вы заметили в тексте ошибку, выделите её и нажмите Ctrl+Enter.

© 2001-2021 Московский физико-технический институт (национальный исследовательский университет)

Противодействие коррупции | Сведения о доходах

Политика обработки персональных данных МФТИ

Техподдержка сайта | API

Использование новостных материалов сайта возможно только при наличии активной ссылки на https://mipt.ru

МФТИ в социальных сетях